Tylenol

Pain Reliever/Fever Reducer, Extra Strength, 500 mg, Caplets, Go Packs

6 ct.

for Personal Shopping

Pain Reliever/Fever Reducer, Extra Strength, 500 mg, Caplets, Go Packs
Product Details

Contains acetaminophen. Go Packs: 3 portable pouches (2 caplets per pouch). Contains no aspirin.

Ingredients

Active Ingredient (in Each Caplet): Acetaminophen (500 mg). Inactive Ingredients: Carnauba Wax (Contains One or More of These Ingredients), Castor Oil (Contains One or More of These Ingredients), Corn Starch, FD&C Red 40 Aluminum Lake, Hypromellose, Magnesium Stearate, Polyethylene Glycol (Contains One or More of These Ingredients), Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Sodium Starch Glycolate, Titanium Dioxide.

Warnings

Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers or fever reducers (Acetaminophen may cause liver damage). Do not use with any other product containing acetaminophen Stop use and ask a doctor if pain gets worse or lasts more than 10 days; fever gets worse or lasts more than 3 days; new symptoms occur; redness or swelling is present (These could be signs of a serious condition). If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222) Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Do not use if carton or pouch is opened.

Directions

Do not take more than directed (see overdose warning). Adults and Children 12 Years and Over: Take 2 caplets every 4 to 6 hours while symptoms last; do not take more than 8 caplets in 24 hours; do not use for more than 10 days unless directed by a doctor. Children Under 12 Years: Do not use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage. Store between 68-77 degrees F (20-25 degrees C).

List Quick View
List Quick View

|

Not Available at
Items listed as Not Available may not be sold in your store or may not be available at this time.
Est. List Total at
Your estimated total will vary depending on weight/number of items, tax, discounts, etc. Your actual total can only be determined upon purchase at checkout.
VIEW FULL LIST
Not Available
Note